# SDR SWAA2021111829276

- Difficulty date: October 11, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737*
- Aircraft serial: 29811
- Aircraft time: 68,452 hours, 40,246 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP SUPPORT NO.8 PANEL 644EB LOWER SECTION CRACKED/DELAMINATED ; / [01] REMOVED DAMAGED PLIES AND PREPARED DAMAGED AREA FOR REPAIR AT PANEL 644EB AS PER B737-700 SRM 51-70-04-2R-0; [02] VERIFIED STEP 1; OK TO INSTALL REPAIR; [03] REPAIRED DAMAGED AREA AT PANEL 644EB AS PER B737-700 SRM 51-70-04-2R-0; [04] VERIFIED STEP 3; [05] APPLIED TOPCOAT TO FLAP SUPPORT NO.8 PANEL 644EB LOWER SECTION IN REF B737-7 AMM 51-21-73-370-803.; [06] REMOVED DAMAGE; REPAIRED AND APPLIED TOPCOAT TO FLAP SUPPORT #8 PANEL 644EB IN REF B737-7 SRM 51-70-04-2R-0; AND 51-21-73-370-803.; [07] STEPS 5/6
